Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Severe hair loss. Will medications for it lead to future complexities? Suggest medicines without side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I am having a sever hair loss which I need to get treated for.

But as per my frineds taking the treatment which is to consume the tablets which leads to future complexities. Which I am afraied of to take one.

Please suggest for better medication with out any side effects so, that I can gain hair
Posted Sat, 9 Jun 2012 in Hair Loss
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

I can appreciate your concern.

First of all it is better to proper idea about the problem, the reason for hair loss.

There could be various reasons for hair loss like

1. Local condition of scalp like some infection
2. Dandruff
3. Nutritional deficiency like iron 12 etc.
4. Stress
5. Genetic factors.

It is better that you visit a skin specialist in your city and take his opinion. After proper examination, he may advise some blood test to have some more idea.

Without proper diagnosis no medicines should be taken. Again I do not know about which medicines your friends are talking about which can cause future problems. I am yet to come across any. Rather then relying on peer advice please see a doctor.

In general following should help.

1. Take healthy diet-have more salads, fruits, milk and milk products
2. Protect your hair in sun
3. Do not comb vigorously
4. Use good quality shampoo and hair oil
5. Avoid stress if any.

I hope this helps.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor